Alert archive / Louisiana / Wind Advisories in 2019
Wind Advisory 3, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Apr 12, 2019, 3:42 PM CDT for 13 parishes in Louisiana; 5 counties in Mississippi. It took effect at Apr 13, 2019, 12:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2019, 3:42 PM CDT (20:42 UTC)
- In effect from
- Apr 13, 2019, 12:00 PM CDT
- Expired
- Apr 14, 2019, 12:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
619 WWUS74 KLIX 122042 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 342 PM CDT Fri Apr 12 2019 ...STRONG AND GUSTY WINDS EXPECTED ON SATURDAY... .Strong winds are expected to develop across southeast Louisiana and southern Mississippi in advance of a cold front on Saturday. Sustained winds of 20 to 25 mph with gusts to 35 mph are expected. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-130445- /O.NEW.KLIX.WI.Y.0003.190413T1700Z-190414T0500Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension- Livingston-Assumption-St. James-St. John The Baptist- Upper Lafourche-St. Charles-Upper Jefferson-Orleans- Upper Plaquemines-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 342 PM CDT Fri Apr 12 2019 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT CDT SATURDAY NIGHT... The National Weather Service in New Orleans has issued a Wind Advisory, which is in effect from noon Saturday to midnight CDT Saturday night. * TIMING...Saturday afternoon and Saturday evening * WINDS...Sustained winds near 25 mph with frequent gusts of 30 to 35 mph * IMPACTS...Winds of this strength can break small tree limbs and blow around loose objects such as trashcans and lawn furniture. Additionally, gusty crosswinds can make driving difficult, especially on elevated roadways and bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 95/DM
4 follow-up statements
081 WWUS74 KLIX 130909 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 409 AM CDT Sat Apr 13 2019 ...STRONG AND GUSTY WINDS EXPECTED THIS AFTERNOON AND EVENING... .Strong winds are expected to develop across southeast Louisiana and southern Mississippi in advance of a cold front today. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-131715- /O.CON.KLIX.WI.Y.0003.190413T1700Z-190414T0500Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension- Livingston-Assumption-St. James-St. John The Baptist- Upper Lafourche-St. Charles-Upper Jefferson-Orleans- Upper Plaquemines-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 409 AM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... * TIMING...During the afternoon and evening hours. * WINDS...Sustained winds 20 to 30 mph with gusts up to 35 mph. * IMPACTS...Winds of this strength can break small tree limbs and blow around loose objects such as trashcans and lawn furniture. Additionally, gusty crosswinds can make driving difficult, especially on elevated roadways and bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
133 WWUS74 KLIX 131504 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1004 AM CDT Sat Apr 13 2019 ...STRONG AND GUSTY WINDS EXPECTED THIS AFTERNOON AND EVENING... .Strong winds are expected to develop across southeast Louisiana and southern Mississippi in advance of a cold front today. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-132315- /O.CON.KLIX.WI.Y.0003.190413T1700Z-190414T0500Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension- Livingston-Assumption-St. James-St. John The Baptist- Upper Lafourche-St. Charles-Upper Jefferson-Orleans- Upper Plaquemines-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 1004 AM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * TIMING...During the afternoon and evening hours. * WINDS...Sustained winds 20 to 30 mph with gusts up to 35 mph. * IMPACTS...Winds of this strength can break small tree limbs and blow around loose objects such as trashcans and lawn furniture. Additionally, gusty crosswinds can make driving difficult, especially on elevated roadways and bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
612 WWUS74 KLIX 132045 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 345 PM CDT Sat Apr 13 2019 ...STRONG AND GUSTY WINDS CONTINUE THIS AFTERNOON AND EVENING... .Strong winds have developed across southeast Louisiana and southern Mississippi in advance of a cold front. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-140445- /O.CON.KLIX.WI.Y.0003.000000T0000Z-190414T0500Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension- Livingston-Assumption-St. James-St. John The Baptist- Upper Lafourche-St. Charles-Upper Jefferson-Orleans- Upper Plaquemines-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 345 PM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * TIMING...Remainder of the afternoon and evening hours. * WINDS...Sustained winds 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Winds of this strength can break numerous small tree limbs and blow around loose objects such as trashcans and lawn furniture. Additionally, gusty crosswinds can make driving difficult, especially on elevated roadways and bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
479 WWUS74 KLIX 140317 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1017 PM CDT Sat Apr 13 2019 ...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MIDNIGHT... .Strong winds have developed across southeast Louisiana and southern Mississippi in advance of a cold front. These winds will ease overnight, but then increase again in the mid morning hours on Sunday. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-140500- /O.CON.KLIX.WI.Y.0003.000000T0000Z-190414T0500Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension- Livingston-Assumption-St. James-St. John The Baptist- Upper Lafourche-St. Charles-Upper Jefferson-Orleans- Upper Plaquemines-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 1017 PM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * TIMING...Remainder of the evening hours. * WINDS...Sustained winds 20 to 30 mph with gusts up to 40 mph. * IMPACTS...Winds of this strength can break numerous small tree limbs and blow around loose objects such as trashcans and lawn furniture. Additionally, gusty crosswinds can make driving difficult, especially on elevated roadways and bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 3:39 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 12, 3:39 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
339 PM CDT Fri Apr 12 2019
.SYNOPSIS...
Occluded low pressure over Lake Superior this afternoon with a
frontal boundary to east Tennessee to near Baton Rouge to Lake
Charles. Front has actually drifted a bit northward over the last
few hours, as Hammond is back in the warmer air. Scattered
convection has developed north of the front, primarily west of the
Atchafalaya River. Temperatures across much of the area are in the
upper 70s and lower 80s with a few exceptions. Dew points are
around 70 along the coast and in the 60s elsewhere.
&&
.SHORT TERM...
Next strong impulse already moving through the base of the trough
over southern Arizona and will be our big weekend weather maker.
Warm advection in advance of this system will aid the development
of scattered convection overnight. Current forecast soundings for
McComb and Baton Rouge certainly would support strong to
borderline severe storms this evening, but would expect the
threat to diminish somewhat after dark. Main threat would be hail.
As low deepens on Saturday, pressure gradient will tighten and
surface winds will increase significantly, with much of the
guidance indicating 25+ mph sustained southerly winds at many of
our guidance sites during the afternoon and evening tomorrow. A
Wind Advisory will be in effect for all of the CWA from noon to
midnight, and we may need one post-frontal south of Lake
Pontchartrain. This will also increase tide levels at several of
the usual susceptible locations. A Coastal Flood Advisory may be
necessary on Saturday.
Main system will swing through the middle Mississippi River Valley
overnight Saturday night. Sufficient moisture, instability and
shear will all be in place for severe weather with the enhanced
risk mainly northwest of the local area, but slight risk will
cover all of the area for Saturday afternoon and night with all
modes of severe weather possible. GFS solution is slightly faster
than the NAM and ECMWF on pushing convection through the area, but
main severe weather threat will start mid to late afternoon over
the Atchafalaya basin, and depart the Mississippi coast just prior
to sunrise Sunday. We should be able to handle the expected 1 to 2
inches of rain with the system as long as significant training
does not set up. Expect conditions to dry out pretty quickly
Sunday morning, with about a 15 degree drop in temperatures from
Saturday's readings. 35
&&
.LONG TERM...
Progressive pattern remains in place with another strong system
moving through the middle Mississippi River Valley around
Wednesday or Thursday of next week. Still quite a bit of timing
differences with this system, and going with blended guidance for
now in agreement with neighboring offices. This system looks a lot
like the current one, so probably will have severe weather
potential at some point next week. Each system is bringing in a
short period of colder weather, so temperatures will be on a bit
of a roller coaster. 35
&&
.AVIATION...
MVFR conditions prevail at most area airports. Showers are
possible through the afternoon as a frontal line redevelops,
which could cause IFR visibilities and ceilings at some airports,
especially BTR and MCB. This evening, as the showers taper off,
ceilings will still be lower, but visibilities should improve. MSW
&&
.MARINE...
Onshore flow will continue strengthening tonight. Exercise Caution
headlines have been hoisted across all of the waters at various
times tonight. By tomorrow morning, winds should be in the 10 to 25
knot range and Small Craft Advisories have been issued for all
coastal waters from 7am Saturday through 7am Sunday. The advisories
will likely need to be extended beyond Sunday as strong winds and
rough seas look to persist through at least Sunday night. Winds and
seas will fall off quickly on Monday as the pressure gradient
flattens and the high becomes centered over the Gulf south. On
Tuesday the high will shift east of the local area, and a return to
onshore flow is expected. Winds and seas will begin to build again
late Tuesday as the next frontal system takes shape. 95/DM
&&
.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Slight to Enhanced Risk Severe Weather Saturday
Marginal to Slight Risk Excessive Rainfall Saturday
Wind Advisory for Saturday
River flood warnings
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 82 57 67 / 40 40 90 10
BTR 68 82 56 66 / 30 70 90 10
ASD 68 82 62 72 / 30 30 80 10
MSY 72 82 63 71 / 30 40 80 10
GPT 69 78 65 72 / 20 40 80 30
PQL 67 80 66 76 / 10 30 90 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon Saturday to midnight CDT Saturday night
for LAZ034>037-039-040-046>050-056>072.
GM...Small Craft Advisory from 10 AM Saturday to 7 AM CDT Sunday for
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...Wind Advisory from noon Saturday to midnight CDT Saturday night
for MSZ068>071-077-080>082.
GM...Small Craft Advisory from 10 AM Saturday to 7 AM CDT Sunday for
GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Apr 12, 3:37 PM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 337 PM CDT Fri Apr 12 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-130845- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 337 PM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected across much of the area through this evening. While the risk of widespread severe weather is low, a few storms could become strong, producing gusty winds, frequent lightning, small hail and brief periods of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong spring storm system will bring a threat of severe weather across the area Saturday afternoon through Saturday night. The greatest threat will generally be across areas along and northwest of a line from Baton Rouge to McComb. A squall line is expected to enter the area during the late afternoon and progress eastward through the evening and overnight. All modes of severe weather will be possible with damaging winds and tornadoes being the main hazards. Be sure to monitor the forecast for any updates and changes regarding this threat. Additionally, strong winds are expected outside of the thunderstorms on Saturday. Sustained winds of 20 to 25 mph with higher gusts are possible. These winds could down small tree limbs leading to isolated power outages, and also make driving difficult mainly on bridges and elevated roadways. A wind advisory has been issued for all of southeast Louisiana and southern Mississippi for Saturday afternoon and evening. Moderate to strong winds and rough seas are expected to lead to hazardous conditions across the coastal waters tonight through Monday. Exercise caution headlines are in effect tonight with small craft advisories in effect for Saturday and Saturday night. Strong onshore flow over the coastal waters will also lead to above normal tides on Saturday. Minor coastal flooding of low lying areas will be possible during the high tide cycle Saturday afternoon and a coastal flood advisory may be needed for some south and southeast facing shores. .SPOTTER INFORMATION STATEMENT... Please relay any reports of severe weather or flash flooding on Saturday to the National Weather Service or local law enforcement. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:18 PM CDT | Small Craft Advisory | LIX | 55 hr | |
| Apr 12, 3:29 PM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 25 days |
| Apr 12, 4:32 PM CDT | Special Weather Statement | LIX | East Feliciana | 58 min |
| Apr 12, 5:38 PM CDT | Special Weather Statement | LIX | East Feliciana | 52 min |
| Apr 12, 5:40 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 50 min |
| Apr 12, 6:46 PM CDT | Special Weather Statement | LIX | Wilkinson | 59 min |
Nearby
Wind Advisories in Louisiana, 2019Wind Advisories in Mississippi, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.